Alert archive / Texas / Flash Flood Watches in 2009
Flash Flood Watch 2, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Apr 27, 2009, 7:19 AM CDT for 14 counties in Texas. It took effect at Apr 27, 2009, 8:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2009, 7:19 AM CDT (12:19 UTC)
- In effect from
- Apr 27, 2009, 8:00 AM CDT
- Expired
- Apr 27, 2009, 6:14 PM CDT
- In force
- 10 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Blanco County, TX, Burnet County, TX, DeWitt County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Llano County, TX, Travis County, TX, Williamson County, TX
The radar
The Austin/San Antonio radar (KEWX), 32 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 0.3 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 271219 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 719 AM CDT MON APR 27 2009 ...A FLOOD WATCH HAS BEEN ISSUED UNTIL 4 PM FOR MUCH OF THE HILL COUNTRY AND PARTS OF SOUTH CENTRAL TEXAS INCLUDING THE AUSTIN AREA... .A VERY MOIST INFLOW OF WARM GULF AIR COMBINED WITH A DEVELOPING BOUNDARY ACROSS CENTRAL TEXAS AND AN APPROACHING UPPER AIR DISTURBANCE WILL RESULT IN THE POTENTIAL FOR HEAVY RAINFALL TODAY. TXC031-053-171-209-259-265-299-453-491-271715- /O.CAN.KEWX.FA.A.0001.090427T1300Z-090427T2100Z/ /O.NEW.KEWX.FF.A.0002.090427T1300Z-090427T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BLANCO-BURNET-GILLESPIE-HAYS-KENDALL-KERR-LLANO-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BLANCO...BURNET...FREDERICKSBURG... SAN MARCOS...BOERNE...KERRVILLE...LLANO...AUSTIN...GEORGETOWN 719 AM CDT MON APR 27 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING COUNTIES...BLANCO...BURNET... GILLESPIE...HAYS...KENDALL...KERR...LLANO...TRAVIS AND WILLIAMSON. * UNTIL 4 PM CDT THIS AFTERNOON * A VERY MOIST AIRMASS COMBINED WITH A DEVELOPING BOUNDARY ACROSS CENTRAL TEXAS...AND AN APPROACHING UPPER AIR DISTURBANCE. * RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE LIKELY WHERE STORMS TRAIN AND BACK BUILD ALONG AND NEAR THE BOUNDARY TODAY WITH ISOLATED TOTALS TO NEAR 5 INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. THE FLOOD WATCH WAS ISSUED IN ERROR AND SHOULD HAVE BEEN A...FLASH FLOOD WATCH. $$
4 follow-up statements
000 WGUS64 KEWX 271404 AAB FFAEWX FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 904 AM CDT MON APR 27 2009 ...A FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL 4 PM FOR MUCH OF THE HILL COUNTRY AND PARTS OF SOUTH CENTRAL TEXAS INCLUDING THE AUSTIN AREA... .A VERY MOIST INFLOW OF WARM GULF AIR COMBINED WITH A DEVELOPING BOUNDARY ACROSS CENTRAL TEXAS AND AN APPROACHING UPPER AIR DISTURBANCE WILL RESULT IN THE POTENTIAL FOR HEAVY RAINFALL TODAY. TXC031-053-171-209-259-265-299-453-491-271715- /O.CON.KEWX.FF.A.0002.000000T0000Z-090427T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BLANCO-BURNET-GILLESPIE-HAYS-KENDALL-KERR-LLANO-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BLANCO...BURNET...FREDERICKSBURG... SAN MARCOS...BOERNE...KERRVILLE...LLANO...AUSTIN...GEORGETOWN 904 AM CDT MON APR 27 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...BLANCO...BURNET...GILLESPIE...HAYS...KENDALL... KERR...LLANO...TRAVIS AND WILLIAMSON. * UNTIL 4 PM CDT THIS AFTERNOON * A VERY MOIST AIRMASS COMBINED WITH A DEVELOPING BOUNDARY ACROSS CENTRAL TEXAS...AND AN APPROACHING UPPER AIR DISTURBANCE. * RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE LIKELY WHERE STORMS TRAIN AND BACK BUILD ALONG AND NEAR THE BOUNDARY TODAY WITH ISOLATED TOTALS TO NEAR 5 INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. THE FLOOD WATCH WAS ISSUED IN ERROR AND SHOULD HAVE BEEN A...FLASH FLOOD WATCH. CORRECTED OVERALL TOP HEADER TO CHANGE FLOOD WATCH TO FLASH FLOOD WATCH. $$
000 WGUS64 KEWX 271720 AAB FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1220 PM CDT MON APR 27 2009 ...A FLASH FLOOD WATCH CONTINUES UNTIL 4 PM FOR MUCH OF THE HILL COUNTRY AND PARTS OF SOUTH CENTRAL TEXAS INCLUDING THE AUSTIN AREA... .A VERY MOIST INFLOW OF WARM GULF AIR OVERRUNNING A COOL SURFACE BOUNDARY WITH UPPER AIR DISTURBANCES TRAVERSING THE AREA WILL COMBINE TO RESULT IN THE POTENTIAL FOR HEAVY RAINFALL THIS AFTERNOON. TXC031-053-171-209-259-265-299-453-491-272100- /O.CON.KEWX.FF.A.0002.000000T0000Z-090427T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BLANCO-BURNET-GILLESPIE-HAYS-KENDALL-KERR-LLANO-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BLANCO...BURNET...FREDERICKSBURG... SAN MARCOS...BOERNE...KERRVILLE...LLANO...AUSTIN...GEORGETOWN 1220 PM CDT MON APR 27 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...BLANCO...BURNET...GILLESPIE...HAYS...KENDALL... KERR...LLANO...TRAVIS AND WILLIAMSON. * UNTIL 4 PM CDT THIS AFTERNOON * VERY MOIST GULF INFLOW OVERRUNNING A COOL SURFACE BOUNDARY WITH UPPER AIR DISTURBANCES TRAVERSING THE AREA WILL COMBINE TO RESULT IN THE POTENTIAL FOR HEAVY RAINFALL THIS AFTERNOON. * RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE LIKELY WHERE STORMS TRAIN OR WHERE MORE INTENSE STORMS BECOME FOCUSED GIVEN INSTABILITIES ALOFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. THE FLOOD WATCH WAS ISSUED IN ERROR AND SHOULD HAVE BEEN A...FLASH FLOOD WATCH. CORRECTED OVERALL TOP HEADER TO CHANGE FLOOD WATCH TO FLASH FLOOD WATCH. $$
000 WGUS64 KEWX 272021 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 321 PM CDT MON APR 27 2009 ...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SOUTHEAST PORTIONS OF SOUTH CENTRAL TEXAS UNTIL 8 PM CDT... ...A FLASH FLOOD WATCH CONTINUES UNTIL 4 PM FOR MUCH OF THE HILL COUNTRY AND PARTS OF SOUTH CENTRAL TEXAS INCLUDING THE AUSTIN AREA... .A VERY MOIST INFLOW OF WARM GULF AIR OVERRUNNING A COOL SURFACE BOUNDARY WITH UPPER AIR DISTURBANCES TRAVERSING THE AREA WILL COMBINE TO RESULT IN THE POTENTIAL FOR HEAVY RAINFALL THIS AFTERNOON. RESIDUAL RUNOFF AND RESULTANT FLOODING MAY CONTINUE AN HOUR OR TWO AFTER HEAVY RAINS END. TXC123-149-177-255-285-280100- /O.EXB.KEWX.FF.A.0002.090427T2100Z-090428T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DEWITT-FAYETTE-GONZALES-KARNES-LAVACA- INCLUDING THE CITIES OF...CUERO...LA GRANGE...GONZALES... KARNES CITY...HALLETTSVILLE 321 PM CDT MON APR 27 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...DEWITT...FAYETTE... GONZALES...KARNES AND LAVACA. * UNTIL 8 PM CDT THIS EVENING * VERY MOIST GULF INFLOW OVERRUNNING A COOL SURFACE BOUNDARY WITH UPPER AIR DISTURBANCES TRAVERSING THE AREA WILL COMBINE TO RESULT IN THE POTENTIAL FOR HEAVY RAINFALL LATE THIS AFTERNOON INTO EARLY THIS EVENING. * RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE LIKELY WHERE STORMS TRAIN OR WHERE MORE INTENSE STORMS BECOME FOCUSED GIVEN INSTABILITIES ALOFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TXC031-053-171-209-259-265-299-453-491-272130- /O.CON.KEWX.FF.A.0002.000000T0000Z-090427T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BLANCO-BURNET-GILLESPIE-HAYS-KENDALL-KERR-LLANO-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BLANCO...BURNET...FREDERICKSBURG... SAN MARCOS...BOERNE...KERRVILLE...LLANO...AUSTIN...GEORGETOWN 321 PM CDT MON APR 27 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...BLANCO...BURNET...GILLESPIE...HAYS...KENDALL... KERR...LLANO...TRAVIS AND WILLIAMSON. * UNTIL 4 PM CDT THIS AFTERNOON * VERY MOIST GULF INFLOW OVERRUNNING A COOL SURFACE BOUNDARY WITH UPPER AIR DISTURBANCES TRAVERSING THE AREA WILL COMBINE TO RESULT IN THE POTENTIAL FOR HEAVY RAINFALL LATE THIS AFTERNOON. IN ADDITION..SOME RESIDUAL RUNOFF AND RESULTANT FLOODING MAY CONTINUE A HOUR OR TWO AFTER HEAVY RAINS HAVE ENDED. * RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE LIKELY WHERE STORMS TRAIN OR WHERE MORE INTENSE STORMS BECOME FOCUSED GIVEN INSTABILITIES ALOFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 272314 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 614 PM CDT MON APR 27 2009 ...FLASH FLOOD WATCH IS CANCELLED FOR SOUTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS... .THE HEAVIEST RAINFALL HAS MOVED OUT OF THE REGION AND WILL CONTINUE TO PUSH TOWARD THE TEXAS COAST THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT...BUT ANY ADDITIONAL RAINFALL IS NOT EXPECTED TO PRODUCE FLASH FLOODING. TXC123-149-177-255-285-280015- /O.CAN.KEWX.FF.A.0002.000000T0000Z-090428T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DEWITT-FAYETTE-GONZALES-KARNES-LAVACA- INCLUDING THE CITIES OF...CUERO...LA GRANGE...GONZALES... KARNES CITY...HALLETTSVILLE 614 PM CDT MON APR 27 2009 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR SOUTHESTERN PORTIONS OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 27, 6:52 AM CDT, 27 minutes earlier.
Area forecast discussion, Apr 27, 6:52 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 652 AM CDT MON APR 27 2009 .AVIATION... GENERAL MVFR CEILINGS, OCCASIONALLY RISING TO VFR IN THE AFTERNOON, WILL PERSIST THROUGH THE PERIOD. NUMEROUS SHOWERS WILL DRIFT SOUTH TOWARD KAUS DURING THE LATE MORNING HOURS, WITH WIDELY SCATTERED THUNDERSTORMS DEVELOPING DURING THE AFTERNOON HOURS. && .PREV DISCUSSION... /ISSUED 417 AM CDT MON APR 27 2009/ DISCUSSION... STRONG TO MARGINALLY SEVERE STORMS OVER THE EASTERN HILL COUNTRY EARLIER THIS MORNING HAVE TRANSITIONED INTO LOCALLY HEAVY RAINS. STREAMER SHOWERS CONTINUE TO FEED INTO THE STORM CLUSTER MOVING NEWD ACROSS N AUSTIN/ROUND ROCK/GEORGETOWN...BUT MOVING AT FAST ENOUGH PACE TO ONLY WARRANT FLOOD ADVISORY AT THIS TIME. MAIN CONCERN THIS MORNING IS MORE FOR HEAVY RAIN AS POSSIBLE BOUNDARY DROPS INTO THE NRN CWA. BOUNDARY WOULD PROVIDE A FOCUS FOR THE STRONG INFLOW OF LOW LEVEL GULF MOISTURE AS THE NEXT IN A SERIES OF SHORT WAVES APPROACH FROM THE WEST AND TRACK ENEWD ACROSS CENTRAL TX TODAY AND TONIGHT. WILL MENTION LOCALLY HEAVY RAIN FOR THE NRN THIRD OF THE CWA THIS MORNING AND POSSIBLE SEVERE FOR THE AFTERNOON/EARLY EVENING OVER THE CENTRAL/EASTERN CWA. SHORT WAVE ACTIVITY SHIFTS SLIGHTLY NORTHWARD BY TUESDAY/WEDNESDAY AND HAVE TAPERED OFF POPS NORTH AND ENDED SOUTH. MUCH UNCERTAINTY FOR LATE THIS WEEK INTO THE WEEKEND AS LONG RANGE MODELS DIFFER DRASTICALLY ON TIMING OF A COLD FRONT WITH GFS INDICATING THE FRONT INTO THE CWA FRIDAY WHILE THE ECMWF MUCH SLOWER WITH LATE SUNDAY/MONDAY MORNING. HAVE TRENDED SLOWER WITH THE TIMING OF THE FRONT BUT WILL KEEP LOW POPS IN FOR THE WEEKEND SIMILAR TO PREVIOUS PACKAGE AND SURROUNDING OFFICES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 84 72 85 70 85 / 60 30 20 10 20 AUSTIN BERGSTROM INTL AIRPORT 84 71 84 69 85 / 50 30 20 10 20 NEW BRAUNFELS MUNI AIRPORT 84 72 85 69 86 / 40 20 10 10 20 BURNET MUNI AIRPORT 82 69 83 68 82 / 60 30 20 20 20 DEL RIO INTL AIRPORT 88 74 89 73 90 / 20 - 10 10 10 GEORGETOWN MUNI AIRPORT 82 71 83 69 83 / 60 30 20 20 20 HONDO MUNI AIRPORT 84 73 85 72 87 / 30 10 10 10 10 SAN MARCOS MUNI AIRPORT 84 71 85 69 85 / 50 20 20 10 20 LA GRANGE - FAYETTE REGIONAL 82 72 85 70 85 / 40 30 20 10 20 SAN ANTONIO INTL AIRPORT 83 72 85 70 85 / 30 10 10 10 10 STINSON MUNI AIRPORT 84 72 86 71 86 / 30 10 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 01/06
Hazardous weather outlook, Apr 27, 5:17 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 517 AM CDT MON APR 27 2009 TXZ171>173-183>194-202>209-217>225-228-281030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 517 AM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAINFALL WILL FALL THIS MORNING OVER NORTHEAST SECTIONS OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 27, 1:39 AM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 139 AM CDT MON APR 27 2009 TXZ171-172-188-190-270800- LLANO-BURNET-GILLESPIE-BLANCO- INCLUDING THE CITIES OF...LLANO...BURNET...FREDERICKSBURG... BLANCO 139 AM CDT MON APR 27 2009 ...A STRONG THUNDERSTORM WILL CONTINUE TO MOVE EAST AT 35 MPH ACROSS EASTERN PORTIONS OF THE HILL COUNTRY... AT 130 AM CDT...A VERY LARGE THUNDERSTORM SPREAD ACROSS EASTERN GILLESPIE COUNTY. EARLIER THIS EVENING...THIS STORM PRODUCED HAIL UP TO THE SIZE OF GOLF BALLS. THE STORM HAS WEAKENED...BUT DIME-SIZED HAIL...WIND GUSTS OF 40 TO 50 MPH...AND VERY HEAVY RAINFALL ARE POSSIBLE. A TORNADO WATCH IS IN EFFECT UNTIL 300 AM CDT MONDAY FOR GILLESPIE...LLANO...BLANCO...AND BURNET COUNTIES. PEOPLE IN THOSE COUNTIES SHOULD BE ALERT AND MONITOR THE SITUATION CAREFULLY.
Local storm report, Apr 27, 5:32 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG 8 ESE GEORGETOWN 30.60N 97.56W
04/27/2009 WILLIAMSON TX LAW ENFORCEMENT
POWER LINES SNAPPED, TREES DOWN, SEVERE DAMAGE TO A PORCH
&&
MITCHELLLocal storm report, Apr 27, 5:34 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM HAIL 8 ESE GEORGETOWN 30.60N 97.56W
04/27/2009 E0.25 INCH WILLIAMSON TX PUBLIC
PEA SIZE HAIL AND GUSTY WINDS
&&
MITCHELLLocal storm report, Apr 27, 7:14 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
714 AM CDT MON APR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0419 AM TSTM WND DMG 9 E GEORGETOWN 30.65N 97.53W
04/27/2009 WILLIAMSON TX EMERGENCY MNGR
BETWEEN 12 TO 15 HOMES DAMAGE JUST WEST OF JONAH.
DAMAGE IS MAINLY DUE TO WINDS AND TREES BEING BLOWN ONTO
HOMES.
&&
EVENT NUMBER 00527
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:42 PM CDT | Tornado Warning | EWX | Edwards | 33 min |
| Apr 26, 10:13 PM CDT | Tornado Warning | EWX | Edwards, Kerr | 32 min |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 48 min |
| Apr 27, 12:11 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 49 min |
| Apr 27, 3:20 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 115 min |
| Apr 27, 4:28 AM CDT | Tornado Warning | EWX | Williamson | 32 min |
| Apr 27, 4:48 AM CDT | Tornado Warning | EWX | Williamson | 27 min |
| Apr 27, 7:11 AM CDT | Flood Watch | EWX | Blanco, Burnet, Gillespie, Hays, Kendall, Kerr and 3 more | 8 min |
| Apr 27, 9:14 AM CDT | Areal Flood Advisory | EWX | Burnet, Gillespie, Llano | 2 hr |
| Apr 27, 9:53 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 112 min |
| Apr 27, 11:00 AM CDT | Flash Flood Warning | EWX | Val Verde | 39 min |
| Apr 27, 11:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 113 min |
| Apr 27, 11:30 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| Apr 27, 11:46 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde, Val Verde | 119 min |
| Apr 27, 11:58 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 5 more | 2 hr |
| Apr 27, 12:30 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 2 hr |
| Apr 27, 12:53 PM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 3 hr |
| Apr 27, 1:01 PM CDT | River Flood Warning | EWX | Val Verde | 7 hr |
| Apr 27, 1:07 PM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 2 hr |
| Apr 27, 1:14 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 116 min |
| Apr 27, 1:34 PM CDT | Flash Flood Warning | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 3 hr |
| Apr 27, 1:53 PM CDT | Flash Flood Warning | EWX | Blanco, Comal | 95 min |
| Apr 27, 1:54 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 66 min |
| Apr 27, 2:08 PM CDT | Flash Flood Warning | EWX | Bexar | 84 min |
| Apr 27, 2:26 PM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
| Apr 27, 2:30 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 60 min |
| Apr 27, 2:44 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca | 2 hr |
| Apr 27, 3:16 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes, Lavaca | 3 hr |
| Apr 27, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes | 62 min |
| Apr 27, 3:40 PM CDT | Tornado Warning | EWX | DeWitt, Gonzales, Karnes | 50 min |
| Apr 27, 4:04 PM CDT | Tornado Warning | EWX | DeWitt | 26 min |
| Apr 27, 4:06 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 39 min |
| Apr 27, 4:23 PM CDT | Tornado Warning | EWX | DeWitt, Lavaca | 52 min |
Nearby
Flash Flood Watches in Texas, 2009Every flash flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.